Chaotic Behavior of the Nonlinear (3+1)-Dimensional Burgers System

Abstract:

Article Preview

Based on the non-traveling wave solution and Rossler chaos system, chaotic soliton excitations are established for the nonlinear (3+1)-dimensional burgers system. The chaotic behavior and chaotic evolution of the system are investigated.

Info:

Periodical:

Edited by:

Honghua Tan

Pages:

774-779

DOI:

10.4028/www.scientific.net/AMM.29-32.774

Citation:

Y. L. Ma and B. Q. Li, "Chaotic Behavior of the Nonlinear (3+1)-Dimensional Burgers System", Applied Mechanics and Materials, Vols. 29-32, pp. 774-779, 2010

Online since:

August 2010

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.